# SDR ZW0A0107802

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- Aircraft time: 77,292 hours, 88,215 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF BOTH COMPASS CARDS SPUN RAPIDLY. NO FLAGS PRESENT. BOTH SYSTEMS DISAGREED WITH THE STANDBY/WET COMPASS. RETURNED TO STL. REPLACED THE NR 1 DG PN 2588302-4, THE NR 2 FLUX VALVE PN 2587794, AND THE NR 2 COMPASS RACK PN 614937-101.  CHECK-C 12-3-00 STL.
